MathSciNet Relay Station
MathSciNet bibliographic data
MR2263056 57M12 (57M30 57N05)
Pervova, Ekaterina; Petronio, Carlo On the existence of branched coverings between surfaces with prescribed branch data. I. Algebr. Geom. Topol. 6 (2006), 1957–1985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement